Diarrhea warning?! - Page 2 - IBS Diarrhea (IBS-D) - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Diarrhea warning?!

Diarrhea Ibs Ibs-d Xifaxin

  • Please log in to reply
21 replies to this topic

#21 Nycgirl516

Nycgirl516

    New Member

  • Members
  • Pip
  • 28 posts

  • IBS Penpal
  • Country:United States

Posted 25 September 2016 - 12:44 AM

It was tough at first with the fatigue and not feeling well. Also it seemed to make me wake up at 5am every morning and I had to pee. I never wake up in the middle of the night like that!
Seemed to be better right at the end of taking the meds. Now I'm done with them. Woke up this morning and had well formed poop! I was shocked!!! Then tonight cramping and mush again :( so frustrating!

#22 mellosphere

mellosphere

    Prolific Member

  • Members
  • PipPipPip
  • 553 posts
  • Country:United States

Posted 27 September 2016 - 08:27 AM

Yep I'm back to mush and cramping again too. Wish it were easier for us both but IBS is the worst thing. Hope you can find some relief. Let me know if something works for you. I will probably try another probiotic and hope it doesn't backfire like the last one.







Also tagged with one or more of these keywords: Diarrhea, Ibs, Ibs-d, Xifaxin


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here